Cast Your Vote:
- Definitely the flu! -- Votes: 0
- Not the flu. -- Votes: 4
I've had the flu before, but never like this...the only reason I think it may be the flu is because of the vomiting.
Anywho, I woke up this morning and seemed fine for about a half hour. All of a sudden I got a terrible hot flash and knew I was about to get sick so I went to the bathroom and threw up a couple times. I kept getting super hot (no fever, just hot flashes that lasted for 10 minutes) and my knees/legs were shaking terribly. I went and sat in my bed because I was super dizzy. I ended up passing out for about 5 minutes. Started feeling a little better unless I stood up. Last time I threw up it was around 2 and it was bloody (I think because of my throat or empty stomach). I have kept a few sips of water and 7-Up down now, but I am so dizzy. I have a headache, but it isn't any worse than it has been (I've had it for over a week)..I don't feel like it's the flu and have no fever, I just feel sick to my stomach all of a sudden, throw up, and feel fine. The problem is the dizziness and hot flashes. My knees are still shaking hours later. Does this sound like the flu? Whatever it is, it sucks.
I also started taking Tramadol two days ago, could that be it? I took one pill on Monday and two yesterday (supposed to take 2 every 4 hours, but it made me feel sick in the past so going slow).
Not the flu. The flu is respiratory. Sounds like you have a stomach bug.
No, not the flu. Sound like a stomach virus or side effect of your meds. Didn't your husband throw up blood the other day too? I would call the dr who prescribed the meds to you and let them know your symptoms.
Quoting AllAboardTheCrazyTrain!!!:" No, not the flu. Sound like a stomach virus or side effect of your meds. Didn't your husband throw up ... [snip!] ... husband throw up blood the other day too? I would call the dr who prescribed the meds to you and let them know your symptoms. "
Yes, but he always does :?
My throat felt like it was on fire right before I threw up the blood so I was assuming it was sore and that's where it was coming from for me. I didn't know for sure if the other symptoms could be from my meds already since I've only taken 3 in the past 2 days?